# SDR COOSDR020064

- Difficulty date: April 1, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755843501
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FITTING CRACKED, LOCATED AT STA Y =1200 BETWEEN LONG 34R AND LONG 35R.
